Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the number ${{\left( {10^{23} - 1} \right)} \mathord{\left/ {\vphantom {{\left( {10^{23} - 1} \right)} 9}} \right. \kern-\nulldelimiterspace} 9}$


Author: D. H. Lehmer
Journal: Bull. Amer. Math. Soc. 35 (1929), 349-350
DOI: https://doi.org/10.1090/S0002-9904-1929-04748-7
Cited work: Bull. Amer. Math. Soc., Volume 33, Number 3 (1927), 327--340
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 2 (1939), 132--137
MathSciNet review: 1561743
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04748-7